# SDR REXA2022041800686

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 16,948 hours, 12,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE FRONT OF THE CENTER AISLE CEILING AND OUTSIDE THE SERVICE DOOR INOP.                                               	"REMOVED AND REPLACED PS36 BATTERY PACK IAW CRJ 900 AMM 33-51-17. NO FIX. REMOVED AND REPLACED PS36 BATTERY CHARGER IAW CRJ 900 AMM 33-51-17. OPS TEST GOOD.                                           "
